Hello all. I had a heart attack 2 years ago at the age of 31. I just recently found my prescribed Metoprolol was the one of many prescriptions giving me side effects i really can’t stand. Very drowsy was the worst of them. I found out it was the Metoprolol by not taking it for a few days at risk. It has now been 4 days since i took a dose (Torpol succinate 50mg). I know it’s not safe to discontinue abruptly but i kind of already did. My question is, Should i get back on the regular dose just too eventually wean off? Or maybe split the pill in 2 to maintain a lower dose until my Doctors appointment in a week in a half?
You should not have stopped it until you see your dr. I take it, and much more then you, and I have no drowsiness from it. Many of the others are worse with drowsiness. You should get back on the dose he prescribed until you talk to him. A heart attack at 31 is nothing to play around with.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Dec 2011 • 4 answers
Metoprolol side effects, insomnia and heart beating & pulsing , any other beta blocker alternatives?
Updated 1 Jun 2012 • 2 answers
Updated 15 Apr 2012 • 1 answer
Updated 18 Jun 2015 • 3 answers
Updated 24 Aug 2018 • 1 answer